Alert archive / California / Gale Warnings in 2011

Gale Warning 20, NWS Los Angeles, CA

June 2, 2011

NWS Los Angeles, CA issued this gale warning at Jun 2, 2011, 3:23 AM PDT. It took effect at Jun 2, 2011, 2:26 PM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 2, 2011, 3:23 AM PDT (10:23 UTC)
In effect from
Jun 2, 2011, 2:26 PM PDT
Expired
Jun 3, 2011, 3:00 AM PDT
In force
13 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

431 
WHUS76 KLOX 021023
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
323 AM PDT THU JUN 2 2011

PZZ655-021830-
/O.CAN.KLOX.SC.Y.0067.000000T0000Z-110602T1000Z/
/O.NEW.KLOX.SC.Y.0068.110602T2200Z-110603T0400Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
323 AM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING. 

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL 
  GUSTS TO 30 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE 
  STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTION. 

* SEAS: COMBINED SEAS 5 TO 7 FT DOMINANT PERIOD 11 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-021830-
/O.EXT.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/
/O.NEW.KLOX.GL.W.0020.110602T2200Z-110603T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
323 AM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
3 PM PDT THIS AFTERNOON. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS
  AFTERNOON...THEN INCREASING TO 20 TO 30 KT WITH FREQUENT GUSTS
  TO 35 KNOTS LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.
  WINDS WILL THEN DIMINISH SOME EARLY FRIDAY MORNING. 

* SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT TONIGHT WITH A
  DOMINANT PERIOD OF 11 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-021830-
/O.EXT.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/
/O.NEW.KLOX.GL.W.0020.110602T2200Z-110603T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
323 AM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
3 PM PDT THIS AFTERNOON. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS
  AFTERNOON...THEN INCREASING TO 20 TO 30 KT WITH FREQUENT GUSTS
  TO 35 KNOTS LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.
  WINDS WILL THEN DIMINISH SOME EARLY FRIDAY MORNING. 

* SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT TONIGHT WITH A
  DOMINANT PERIOD OF 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-021830-
/O.EXB.KLOX.SC.Y.0067.110602T2200Z-110603T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
323 AM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 MPH IN
  THE EVENING WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH
  EARLY FRIDAY MORNING. STRONGEST GUSTS NORTHWEST OF SAN NICOLAS ISLAND.

* SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT DOMINANT PERIOD 11
  SECONDS TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-021830-
/O.CON.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
323 AM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL 
  GUSTS TO 30 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE 
  STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN HALF OF THE 
  CHANNEL. 

* SEAS: COMBINED SEAS WILL BUILD TO 6 TO 8 FT WITH A DOMINANT 
  PERIOD 10 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/LOSANGELES
4 follow-up statements
663 
WHUS76 KLOX 021548
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
848 AM PDT THU JUN 2 2011

PZZ673-022230-
/O.CON.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/
/O.CON.KLOX.GL.W.0020.110602T2200Z-110603T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
848 AM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  THIS AFTERNOON...THEN INCREASING TO 20 TO 30 KT WITH FREQUENT 
  GUSTS TO 35 KNOTS LATE THIS AFTERNOON THROUGH THE OVERNIGHT 
  HOURS. WINDS WILL THEN DIMINISH SOME EARLY FRIDAY MORNING. 

* SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT TONIGHT WITH A 
  DOMINANT PERIOD OF 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-022230-
/O.CON.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/
/O.CON.KLOX.GL.W.0020.110602T2200Z-110603T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
848 AM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  THIS AFTERNOON...THEN INCREASING TO 20 TO 30 KT WITH FREQUENT 
  GUSTS TO 35 KNOTS LATE THIS AFTERNOON THROUGH THE OVERNIGHT 
  HOURS. WINDS WILL THEN DIMINISH SOME EARLY FRIDAY MORNING. 

* SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT TONIGHT WITH A 
  DOMINANT PERIOD OF 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-022230-
/O.CON.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
848 AM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL 
  GUSTS TO 30 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE 
  STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN HALF OF THE 
  CHANNEL. 

* SEAS: COMBINED SEAS WILL BUILD TO 6 TO 8 FT WITH A DOMINANT 
  PERIOD 10 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-022230-
/O.CON.KLOX.SC.Y.0067.110602T2200Z-110603T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
848 AM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY...

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 MPH IN 
  THE EVENING WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH 
  EARLY FRIDAY MORNING. STRONGEST GUSTS NORTHWEST OF SAN NICOLAS 
  ISLAND. 

* SEAS: COMBINED SEAS WILL BUILD TO 9 TO 11 FT DOMINANT PERIOD 
  11 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-022230-
/O.CON.KLOX.SC.Y.0068.110602T2200Z-110603T0400Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
848 AM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KT WITH OCCASIONAL 
  GUSTS TO 30 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. THE 
  STRONGEST WINDS WILL OCCUR ACROSS THE WESTERN PORTION. 

* SEAS: COMBINED SEAS 5 TO 7 FT DOMINANT PERIOD 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/LOSANGELES
702 
WHUS76 KLOX 022126
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
226 PM PDT THU JUN 2 2011

PZZ676-030430-
/O.CAN.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/
/O.EXT.KLOX.GL.W.0020.110602T2126Z-110603T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
226 PM PDT THU JUN 2 2011

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS: NORTHWEST WINDS 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT.

* SEAS: COMBINED SEAS 8 TO 10 FT DOMINANT PERIOD 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-030430-
/O.CAN.KLOX.SC.Y.0067.000000T0000Z-110602T2200Z/
/O.EXT.KLOX.GL.W.0020.110602T2126Z-110603T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
226 PM PDT THU JUN 2 2011

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...


* WINDS: NORTHWEST WINDS 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT.

* SEAS: COMBINED SEAS 7 TO 9 FT DOMINANT PERIOD 9 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-030430-
/O.CON.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
226 PM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS: WEST WINDS 20 TO 30 KT. THE STRONGEST WINDS WILL OCCUR
  ACROSS THE WEST HALF OF THE CHANNEL.

* SEAS: COMBINED SEAS WILL BUILD TO 6 TO 8 FT WITH A DOMINANT 
  PERIOD 10 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-030430-
/O.CON.KLOX.SC.Y.0067.110602T2200Z-110603T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
226 PM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS: NORTHWEST WINDS 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35
  KT.

* SEAS: COMBINED SEAS 6 TO 8 FT DOMINANT PERIOD 9 SECONDS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-030400-
/O.CON.KLOX.SC.Y.0068.110602T2200Z-110603T0400Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
226 PM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS 20 TO 25 KT. THE STRONGEST WINDS WILL OCCUR
  OVER THE WEST PORTION.

* SEAS: COMBINED SEAS 5 TO 7 FT DOMINANT PERIOD 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/LOSANGELES
337 
WHUS76 KLOX 030343
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
843 PM PDT THU JUN 2 2011

PZZ655-030445-
/O.EXP.KLOX.SC.Y.0068.000000T0000Z-110603T0400Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
843 PM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD WILL ALLOW A
SMALL CRAFT ADVISORY TO EXPIRE AT 9 PM PDT THIS EVENING. WINDS
HAVE DIMINISHED OVER THE AREA.

$$

PZZ673-031000-
/O.CON.KLOX.GL.W.0020.000000T0000Z-110603T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
843 PM PDT THU JUN 2 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A GALE WARNING FOR THE WATERS FROM POINT ARGUELLO TO SANTA CRUZ
ISLAND AND WESTWARD 60 NM. THIS WARNING REMAINS IN EFFECT UNTIL 3
AM PDT FRIDAY.

* WINDS: NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35
  KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING...THEN
  DIMINISH TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* SEAS: OCCASIONAL SHORT PERIOD STEEP SEAS WILL PERSIST THROUGH
  EARLY FRIDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ676-031000-
/O.CON.KLOX.GL.W.0020.000000T0000Z-110603T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
843 PM PDT THU JUN 2 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A GALE WARNING FOR THE OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN
CLEMENTE ISLAND TO 60 NM OFFSHORE. THIS WARNING REMAINS IN EFFECT
UNTIL 3 AM PDT FRIDAY.

* WINDS: NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35
  KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING...THEN
  DIMINISH TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* SEAS: OCCASIONAL SHORT PERIOD STEEP SEAS WILL PERSIST THROUGH
  EARLY FRIDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-031000-
/O.CON.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
843 PM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A SMALL CRAFT ADVISORY FOR THE EAST SANTA BARBARA CHANNEL. THIS
ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY.

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KT WILL OCCUR
  THROUGH EARLY FRIDAY MORNING...THEN DIMINISH. THE STRONGEST
  WINDS WILL OCCUR ACROSS THE WEST HALF OF THE CHANNEL.

* SEAS: SHORT PERIOD STEEP SEAS WILL CONTINUE THROUGH EARLY FRIDAY
  MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-031000-
/O.CON.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
843 PM PDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A SMALL CRAFT ADVISORY FOR THE WATERS FROM POINT PIEDRAS BLANCAS
TO POINT ARGUELLO AND WESTWARD 60 NM. THIS ADVISORY REMAINS IN
EFFECT UNTIL 3 AM PDT FRIDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 35
  KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING...THEN
  DIMINISH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HALL

HTTP://WWW.WEATHER.GOV/LOSANGELES
864 
WHUS76 KLOX 030946
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
246 AM PDT FRI JUN 3 2011

PZZ673-031600-
/O.EXP.KLOX.GL.W.0020.000000T0000Z-110603T1000Z/
/O.NEW.KLOX.SC.Y.0069.110603T1000Z-110603T1600Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
246 AM PDT FRI JUN 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. THE GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH MID
  MORNING...THEN DIMINISH TO 10 TO 20 KNOTS THROUGH THE AFTERNOON
  HOURS. 

* SEAS: COMBINED SEAS 5 TO 7 FEET WITH A DOMINANT PERIOD OF 9
  SECONDS THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-031600-
/O.EXP.KLOX.GL.W.0020.000000T0000Z-110603T1000Z/
/O.NEW.KLOX.SC.Y.0069.110603T1000Z-110603T1600Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
246 AM PDT FRI JUN 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. THE GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH MID
  MORNING...THEN DIMINISH TO 10 TO 20 KNOTS THROUGH THE AFTERNOON
  HOURS. 

* SEAS: COMBINED SEAS 5 TO 7 FEET WITH A DOMINANT PERIOD OF 9
  SECONDS THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-670-031100-
/O.CAN.KLOX.SC.Y.0067.000000T0000Z-110603T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
246 AM PDT FRI JUN 3 2011

...SMALL CRAFT ADVISORY IS CAN CELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CAN CELLED
THE SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY
THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORIES HAVE BEEN
CAN CELLED.

$$


HTTP://WWW.WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Jun 1, 10:20 PM PDT, 5 hours 3 minutes earlier.

Area forecast discussion, Jun 1, 10:20 PM PDT, 5 hours 3 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1020 PM PDT WED JUN 1 2011

UPDATED AVIATION SECTION

.SYNOPSIS...

A WARMING TREND WILL EXTEND THROUGH FRIDAY...BEFORE LOW PRESSURE
USHERS IN COOLER TEMPERATURES AND BREEZY CONDITIONS FOR THE
WEEKEND...AND THE POSSIBILITY OF LIGHT RAIN...MAINLY TO THE CENTRAL
COAST.

&&

.UPDATE...OVERALL...A VERY QUITE EVENING ACROSS THE DISTRICT. LATEST
SATELLITE SHOWS CLEAR SKIES...EXCEPT FOR A PATCH OF STRATUS DEVELOPING
NEAR LOMPOC. OVERNIGHT...CURRENT FORECAST OF VERY LIMITED MARINE
LAYER LOOKS FINE WITH SOME PATCHY STRATUS/FOG ALONG THE CENTRAL
COAST AND POSSIBLY ALONG THE LAX COUNTY COAST. AS FOR WINDS...THE
LATEST SURFACE OBS INDICATE WINDS ARE BEHAVING WITH SOME GUSTY
NORTHWESTERLY WINDS THROUGH THE I-5 CORRIDOR AND THE SANTA YNEZ
RANGE. OVERALL...EXPECT WINDS TO REMAIN BELOW ADVISORY LEVELS
THROUGH TONIGHT.

QUICK LOOK AT INITIAL 00Z GUIDANCE INDICATES FORECAST THINKING STILL
ON TRACK. WARMER ON THURSDAY AND FRIDAY...THEN COOLER WITH SOME
CHANCE OF PRECIPITATION SATURDAY AND SUNDAY.

OVERALL...CURRENT FORECAST LOOKS GOOD AND NO UPDATES ARE PLANNED.

.PREVIOUS DISCUSSION...
SHORT TERM (TODAY-SAT)...THE TROF IS PUSHING EAST LEAVING BEHIND
GENERALLY CLEAR SKIES AND GUSTY NORTHWEST FLOW. THE USUAL FAVORED
AREAS WILL BE WINDY THIS EVENING. HAVE OPTED TO NOT GO WITH AN
ADVISORY TONIGHT AS IT'S BEEN BORDERLINE THE LAST COUPLE NIGHTS AND
TONIGHT LOOKS SIMILAR. FOR THE SANTA YNEZ RANGE AREA LOTS OF GUSTS
IN THE LOW TO MID 30S THROUGH THE CANYONS BUT PROBABLY NOT MUCH
HIGHER THAN THAT. SAME IN THE ANTELOPE VALLEY AND I5 CORRIDOR AREAS.

MINIMAL MARINE LYR AGAIN TONIGHT WITH A LOT OF LOW LVL MIXING WITH
THE NORTHWEST FLOW AND AGAIN A WEAK MARINE INVERSION. BUILDING
HEIGHTS AND THICKNESSES THROUGH FRIDAY WILL BRING A WARMING TREND TO
MOST AREAS. ON FRIDAY WINDS SHIFT TO THE NORTHEAST WHICH WILL BRING
AN ADDITIONAL WARMING INFLUENCE TO THE LEE OF THE MTNS SO LOOK FOR
FRIDAY TO BE THE WARMEST DAY WITH HIGHS WELL INTO THE 80S IN THE
VALLEYS AND 70S MOST COASTAL AREAS.

THE WEEKEND FORECAST IS A MESS AS A BOWLING BALL LIKE UPPER LOW
DROPS SOUTH ALONG THE WEST COAST.  MODELS CONTINUE TO HOLD ONTO
THEIR RESPECTIVE SLOW/FAST BIASES WITH THE GFS/NAM ON THE SLOW SIDE
AND THE ECMWF FAST. THE UPSHOT OF THIS IS THAT WHILE THE WEEKEND
FORECAST SEEMS GLOOMY, IT'S LIKELY THAT AT LEAST ONE OF THE WEEKEND
DAYS WILL BE RATHER PLEASANT WITH AT LEAST SOME SUN AND NO RAIN.
HOWEVER, THE FLIP SIDE OF THIS IS THAT THE OTHER DAY WILL LIKELY BE
MOSTLY CLOUDY WITH AT LEAST SOME CHANCE OF LIGHT RAIN ACROSS THE
AREA. BEST CHANCE OF RAIN, WHENEVER THE SYSTEM DECIDES TO MOVE
THROUGH, WILL BE NORTH OF PT CONCEPTION AS THE BULK OF THE ENERGY
AND MOISTURE ARE THERE. FURTHER SOUTH RAIN CHANCES ARE MUCH LESS AND
REGARDLESS OF WHICH MODEL VERIFIES BEST AMOUNTS SOUTH OF PT
CONCEPTION WILL LIKELY BE LESS THAN A TENTH OF AN INCH IN MOST
AREAS. HOPEFULLY THE MODELS WILL START TO COME TO A BETTER
CONSENSUS, BUT WOULD NOT BE SURPRISED IF THIS REMAINS A LOW
CONFIDENCE FORECAST RIGHT INTO FRI AND SAT.

LONG TERM (MON-WED)...DESPITE THEIR EARLY DIFFERENCES, THE GFS AND
EC ARE IN DECENT AGREEMENT SHOWING THE TROF EJECTING NORTHEAST
MONDAY. HEIGHTS REBOUND PRETTY RAPIDLY MONDAY, HOWEVER ANOTHER TROF
IS RIGHT BEHIND IT AND IS EXPECTED TO MOVE INTO THE AREA LATE
TUESDAY INTO WEDNESDAY. SO THE WARMING TREND WILL END TUESDAY WITH
COOLING ALL AREAS TUESDAY BUT NO RAIN EXPECTED.

&&

.AVIATION...02/0520Z.

OVERALL...EXPECT JUST SOME PATCHY STRATUS ON THE CENTRAL COAST AND
ACROSS S CSTL SXNS OF L.A. COUNTY OVERNIGHT/THU MORNING. NORTHERLY
FLOW TONIGHT WILL GENERATE SOME LLWS/TURBULENCE AT KSBA...AND
WILL CAUSE SOME CIGS TO PILE UP ON NRN AND INTERIOR MTN SLOPES.

KLAX...LOW TO MODERATE CONFIDENCE IN 06Z TAF. THERE IS A 40 TO 50 PERCENT
CHANCE MVFR CIGS WILL NOT DEVELOP OVERNIGHT.

KBUR...HIGH CONFIDENCE IN 06Z TAF.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...THOMPSON
AVIATION...DB
SYNOPSIS...BARTLING

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 1, 9:19 AM PDT, 18 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
919 AM PDT WED JUN 1 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-021300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
919 AM PDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOFFORD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:23 AM PDTSmall Craft AdvisoryLOX18 hr
Jun 2, 4:41 AM PDTWind AdvisoryLOX22 hr

Nearby

Gale Warnings in California, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.